# SDR SWAA2025101323356

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 49,347 hours, 30,268 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLT ATT. REPORTED BURNING SMELL FROM FWD COFFEE POT WITH POWER ON AND WARMER OFF.   REPLACED FWD COFFEE MAKER IAW AMM 25-30-01; OPS/LEAK CHECKS GOOD
